Our expert says:
Whatever you do, don't cheat on her, in my experience affairs are tremendously difficult to overcome. Relationships take a massive strain, many don't survive. Given your wife is on anti-depressants, I also think that this could be extremely harmful to her mental health. Obviously I don't know why your wife has to take anti-depressants, but it is interesting to me that she does not want to seek medical assistance with her consequent libido difficulties. I wonder how well supported (emotionally) she feels by you - it could be that she is also communicating her desperation in a way. Perhaps she might be more open to wanting to improve the sexual relationship if she felt supported/cherished emotionally? However, as I said, I don't know the context for her depression...
Your frustration is acceptable and fair enough, chosing to betray the relationship is not. For the time being relieve your sexual frustration in a 'safe' way (e.g. masturbation) (and I am interested that in your later post you say that you 'need' sex 3 to 4 times a week - what would happen if you didn't have it that much?) Discuss your concerns with her - but make sure you are willing to hear and address hers too (if she has some relevant to you). If this is too difficult for the two of you to sort out, try couple counselling and lay all these issues on the table. There are other types of anti-depressant that have a lesser impact on the sexual response, but there may be good reasons for her not being on one of those alternatives. If this is so, it would be helpful for you to know the reasons for this and then make decisions WITH your wife about how to manage the current sexual disconnect between the two of you.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.